# SDR 2008UALA05678

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 29,063 hours, 6,527 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701766
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

RIGHT BACK UP GENERATOR OFF OR FAILED.  RIGHT BUG WILL NOT HOLD OIL LEAKING ON ENG RUN.  NR 2 ENGINE BUG FOUND UNDERSERVICED.  SERVICED UNIT RAN ENGINE, WITHIN 2 MINUTES OIL COULD BE SEEN EVACUATING FROM OVERFILL DRAIN.  REMOVED BUG.  INSTALLED REPLACEMENT BACK UP GENERATOR.  OK FOR SERVICE.
